# SDR ASOA201001477

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 16,924 hours, 14,848 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4294
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT EMERGENCY EXIT INDENTIFICATION SIGN INOP.  R & R NR 4 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04.  OPS CHECK GOOD.
